# SDR CALA2022101002747

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1110
- Condition: Cracked
- Location: Sta 1120
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 1120 BELOW STRINGER 8R IS CRACKED AT ATTACH BRACKET RIVET. REPORTED BY V921209 REPAIRED FUSELAGE FRAME AT STA 1120 BETWEEN S8R & S9R.
